# SDR CALA2022032500783

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 106,449 hours, 10,876 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Not Reported
- Location: Fwd Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CONTROL CENTER REPORTS THE CREW REPORTED FORWARD CARGO DOOR INDICATION PROBLEM. A/C IS DOING AIR-RETURN TO IAH REQUEST MEL FOR FORWARD CARGO DOOR INDICATION INOP MEL 5271I APPROVED AND APPLIED DDP C/W DOOR INDICATION INOP FOR FWD DOOR DOOR VERIFIED CLOSED CREW DBRIEF FWD CARGO DOOR EICAS ON AFTER LIFT OFF WITH DOOR SYNOPTIC SHOWING FWD CARGO DOOR OPEN. ON FINAL APPROACH ALL INDICATIONS RETURNED TO NORMAL..
